Discussions By Condition: Medical Stories

depo issues???

Posted In: Medical Stories 2 Replies
  • Posted By: Anonymous
  • January 21, 2007
  • 10:51 PM

i was on depo about 2 years ago and i bled too much n they took me off of it and i went to the pill and i didn't like that so i switched back over to the shot i go to a free clinic because im 16 and they never want to take there time when i want to come in. I will get my period with cramps and then i will jus bleed until my next period is due??? normally my period is regular and now its on and off between haevy or nothing at all but im still bleeding between my period and i am so swollen in there i think because of how much tampons i go through. Any suggestions on whether or not i should get it looked at or is it normal for the shot????

Reply Flag this Discussion

2 Replies:

  • It would be wise to get yourself examined by a doctor as that amount of bleeding is not normal.Good luck
    Anonymous 42789 Replies
    • January 22, 2007
    • 02:34 PM
    • 0
    Flag this Response
  • I had the Depo shot when I was 25, right after I had my daughter. I thought this is great one shot for 3 months, no pills to remember. WELL, I have always had normal periods until then. I basically STOPPED having a period for the first 2 months. I may have bled 2 days and not alot. Then in the 3rd month and for 3 more after that, I bled almost everyday. I ***n near never left my house. I had no clue what was going on. I spent so much money on pads and tampons it was ridiculous! I wasn't normal again for about 6 months after the shot was given. Give your body some time. I would still inform the clinic of your symptoms or your family Dr. But this is not abnormal for the shot. Good luck!
    miserableMOE 52 Replies
    • January 22, 2007
    • 03:41 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.